Couldn't find what you looking for?

TRY OUR SEARCH!

Recently I tried skipping my period by skipping the labedo pills( i think thats the name) it worked for awhile and then a little later into that new first week I got some brown spotting almost like my period was ending but it never started. however, the next day it was gone. The following day it returned lightly and during that weekend it would randomly get brown discharge or some light bleeding. I thought it may be the start of my period when it turned to bleeding but it didnt last very long. Ive been having brown discharge for almost two weeks now. And my actual period is suppossed to start next weekend according to my birth control but Im not sure if its out of whack. What should I do about this? and what does this brown spotting usually mean? is it common after purposely skipping a period while on birth control? please let me know thanks

Loading...

I'm going through the same thing. Except mine started on the second week of the new pack. Any advice?
Reply

Loading...

same thing for me, the second week of my new pack i started spotting and its been a week and it hasnt stopped, is that normal and ok?
Reply

Loading...

I am no doctor, but if you have skipped your period, and continued reliably with your next pack of pills, it is normal to get spotting. The advice I got from my gynaecologist (sp?) is to ride it out, until you reach the placebo (inactive) pills of your current pack, where you will get your period as normal again. This is the first time I've tried skipping my period, and to be quite honest, I would rather have it as normal than deal with this erratic and unpredictable spotting...lesson learned.
Reply

Loading...

I have been having the same issue.  This is the second time I have skipped my period in a row, and figured a little bit of spotting was normal.  However, I have had the brown spotting for about 2.5 weeks now!!!  So I have had to wear a pantiliner everyday since. :( 

I might as well have gone through my period so I wouldn't have to worry about the spotting. 

Glad to hear that I'm not the only one experiencing this.  I called my gyno and she said it's better to be safe than sorry so she wants to check for any infections.  I'm sure it's just from skipping the pills. 

I"ll definitely ride out my normal period this time :) 

Reply

Loading...

I'm going through same thing too!  So wondering if everything returned to normal with you ladies?
Reply

Loading...

Thank you for posting your situation and questions, even though so long ago. If you're still tracking this, what did you find out and what did you do? I have been wondering if anyone else has this experience while skipping periods on birth control. Hopefully, other women with the same symptoms will read this thread and get some answers. 

First of all, drinking plenty of water to remain hydrated will also lessen the brown spotting for some. When possible, add a daily glass of cranberry juice.

Over the past 14 years, I have had 3 Mirena IUD's, and rarely had a period. Sometimes, I get a pink spot when I go to the bathroom the morning when I would normally begin a period (without birth control.) Sometimes, but only during the last 4 years I've had the most recent IUD, I get brown spotting "almost like my period's ending though it never started," which has an unpleasant odor. It is unpredictable, from one spot to lasting a few days. I also have one or two normalish periods each year.

According to the Mayo Clinic, spotting occurs when a small amount of blood is passed through the vagina. "At times a small amount of blood can be found on a woman's underwear, but mostly it is visible on toilet paper after urination. The blood is usually pink, brown, bright red or rust color. Sometimes the spotting lasts for hours; sometimes it lasts for days. It can be a one-time occurrence or it may happen monthly."

Some women experience spotting once they begin taking birth control pills, according to Dr. Spock Company. "It takes many women a few months to become regulated once they begin using birth control. While spotting may occur between cycles when first using birth control, over time it should slow down. Some who have been using birth control for several years may experience what is called breakthrough (mid-cycle) bleeding."

When I went to my doctor about it, she said it's normal to have some discharge when skipping periods, and although discharge can be attributable to a yeast infection or an STD, that wasn't the case. If you haven't asked your doctor, that's the first thing to do. If you're not ready for that, or it's not an option, call a nurse helpline, the nurse at your doctor's office, or one at a hospital. If you don't get answers, call again and speak to a different nurse, or call a different helpline until you get all the information you're seeking.

Reply

Loading...

what happened with this? please reply! How long did you have the discharge for ?
Reply

Loading...

So I've been reading these, and I skipped my period and I've had spotting the last week before my period. I'm supposed to have my period next week according to my birth control pills. Will my spotting and brown discharge end once my period is over? Will I finally have no spotting after my period? PLEASE HELP!!!!!
Reply

Loading...

SAME exact thing that is happening to me right now
Reply

Loading...

So a few cycles ago I decided to skip my period and everything was normal until the last week before my next period was supposed to be. I had a lot of spotting that ended up just seeming like another period and since I didn't skip that period I basically had what seemed like a 2 week long period but it stopped when I started taking the active pills again. Then in that cycle I skipped my period again and it was fine. Now I'm on the next cycle (after skipping my last period) and I'm spotting a bit again (it's the week before my period) but can't tell yet if it'll be as bad as last time. From what I've read spotting is perfectly normally especially if it's your first time skipping or your body just hasn't gotten used to a new routine yet. One website said that doctors recommend (if you want to have less periods) to take 6 weeks of active pills then 3-4 days of inactive. That means skip every other period basically and lessen the time on your period to reduce withdrawal symptoms. Obviously even if you do that it'll take a few cycles for your body to adjust so there may be spotting. Hope this helps!
Reply

Loading...

Whenever you skip your sugar pills and you start to spot/have some discharge as if you were starting your period your suppose to stop taking your active pills and take the sugar pills. It's because your body is ready to have its period. Skipping your sugar pills allows your body to create a thinner lining in your uterus, this lining while on birth control is she's once a month ( it's basically your periood) so when killing doesn't last as long as you thought it's just because your body isn't used to skipping yet. So stop wait 5-6 days before starting a new pack to allow your body to have a period and continue on its track. If you continue to take the active pills all you'll do is prolong the discharge until you get your period on the sugar pills. ( I had the same thing went to my doctor and this is what she told me)
Reply

Loading...

I am so happy to hear I am not alone!

I skipped last months cycle only to appear during the first week of my active pills. It's been a week of spotting and then cramps with heavy bleeding :( .

I cannot wait to take the placebo pills because I am fed up and all over the place emotionally. The spotting slows down and then increases and slows down again. Now all I want is my normal period!

I have been convinced skipping periods is not for my body I will never attempt that idea again.

Good luck everyone!
Reply

Loading...

I've been skipping my period for 3 months now and I have never had brown discharge until now,
ive had it for about 2 weeks now and still have another week before I can start the sugar pills for the period, wondering if anyone knows that if I just ride it out until I can actually start up my period again will the brown spotting go away afterwards?
Reply

Loading...

GUYS THE SPOTTING WILL STOP!!! I have been doing this for almost 2 years now. But after doing it for so long, your body will get used to it and your spotting will be less and less each time. I am spotting now and this is the first time I have spotted in probably 3-4 months. Usually when it happens, it only lasts 3-4 days and at the max one week. When I first started doing this I spotted for almost 3 months straight off and on. It will get better just ride it out. Your body is just getting used to the hormones.
Reply

Loading...